Leader Extra Strength Sinus Relief, 1%, 1oz 096295129410A176

  • Sale
  • Regular price $8.99


Compared to the active ingredients to Neo-Synephrine!

Fast Relief of:

  • Sinuse Congestion and Pressure
  • Colds, Allergies

Suggested Use: N/A

Active Ingredients: Phenylephrine hydrochloride 1.0%

Inactive Ingredients: N/A

Other Ingredients: N/A